MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a microsensor (id 826633) could not showed the normal readings.This happened after the patient was sent back to ward.The reading was inaccurately positive and sometimes negative, then the increased intracranial pressure (icp) reading become -99mmhg.Therefore, the physician stop monitoring and removed the sensor on (b)(6) 2024.The monitor used was icp express, 220 volt (id 826635) and the cable used was icp express cable (id 826636).
 
Additional Manufacturer Narrative
The microsensor (id 826633) was returned for evaluation.Device history record (dhr) - the batch record was reviewed for any anomalies or non-conformances related to the finished device, and none were identified, related to this report.Failure analysis - the catheter received with suture tied on.The icp express read 509.The sensor cannot be balanced or adjusted.The catheter failed water pattern testing - off scale.Root cause analysis - unable to confirm the complaint and determine the cause of the problem stated to be sensor related.Suspect the sensor not able to be balanced possibly attributed to the drift failure, although not confirmed.
 
Additional Manufacturer Narrative
Corrected field h1 (serious injury).
 
Event or Problem Description
N/a.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19621043
Report Number3014334038-2024-00135
Device Sequence Number20863542
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number7058599
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer03/06/2025
06/18/2025
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date03/28/2025
06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown